On the limiting structure of some central binomial evaluations

Research output: Contribution to journalArticlepeer-review

Abstract

We examine series of the form In each case, there is an evaluation of the form (pm(x)f(x)-qm(x))/x2m where f(x) is a transcendental function and pm(x) and qm(x) are polynomials with rational coefficients. We prove that for |x|<1, From this result, we derive recurrences for π and for various logarithms.

Original languageEnglish (US)
Pages (from-to)2-14
Number of pages13
JournalMissouri Journal of Mathematical Sciences
Volume25
Issue number1
StatePublished - Jun 6 2013

Fingerprint Dive into the research topics of 'On the limiting structure of some central binomial evaluations'. Together they form a unique fingerprint.

Cite this